# SDR HALA2017071900200

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 12,453 hours, 1,972 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 33496390002
- Part serial: 05882
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERIFICATION FLIGHT FOR APU FAILED. REPLACED APU ECB PER AMM 49-61-34. OPS CHK OK.
